# SDR TRAX200800660

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 16,280 hours, 13,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP CRACKED.  REMOVED AND REPLACED ASD BOTTOM STEP IAW AMM 52-11-04.  OPS CK GOOD.  (B)
